# SDR YENA2008084

- Difficulty date: September 2, 2008
- Submitted: September 15, 2008
- Operation: Air carrier
- Aircraft: N198JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000021
- Aircraft time: 7,255 hours, 4,483 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Contaminated
- Location: Nr 2
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT NR 68, JFK-SYR, AIR RETURN TO JFK, CABIN CREW REPORTED SMOKE IN CABIN.  REMOVED NR 1 AND NR 2 PACK EXT PNLS.  INSPECTED FOUND COFFEE DEBRIS IN NR 2 PACK, NR 1 PACK OK.  AMM 21-51-05.  CLEANED OUT NR 2 PACK AND SECURED NR 1 AND 2 EXT PNLS.  OPS CHECK OF NR 1 AND NR 2 PACKS.  OKAY.  INSPECTED FWD/MID E & E BAY RECIRC FANS.  OPS CHK OK AMM 21-26-00/01.  RAN OPERATED ENG NR 1 & NR 2 BLEED CHECK OK.  NO DEFECTS NOTED AMM 71-60-01.  COMPLETED FIM 21-20-00-810-801A.  PERFORMED LTV SMOKE IN CABIN INSPECTION PER LTV MM 44-20-10.  NO FAULTS NOTED LTV SYS. OPS CHK NML PER LTV MM 44-20-10.
